MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA MODPROF 405CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA MODPROF 405CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number SSZ-M405
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tyvek or thermoform sticking.
 
Event or Problem Description
Healthcare professional reported "when opening a sizer the paper was sticking to the sides of the plastic container.The remaining paper causes a sterility issue".This record is for an unknown side.Device was not implanted and there was no patient contact.

Brand Name
NATRELLE INSPIRA MODPROF 405CC SSZ US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24313335
Report Number9617229-2026-02581
Device Sequence Number17538740
Product Code MRD
UDI-Device Identifier10888628045682
UDI-Public(01)10888628045682(10)1284403(11)250127(17)291227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSZ-M405
Device Lot Number1284403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale